RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 1, Pages 37–43 (Mi de8529)  

Ordinary Differential Equations

Asymptotic behavior of the solutions of a Cauchy problem that is not solved with respect to the derivative

A. E. Zernov

Odessa Polytechnic University

Full text: PDF file (772 kB)

English version:
Differential Equations, 1995, 31:1, 31–37

Bibliographic databases:
UDC: 517.911
Received: 01.09.1993

Citation: A. E. Zernov, “Asymptotic behavior of the solutions of a Cauchy problem that is not solved with respect to the derivative”, Differ. Uravn., 31:1 (1995), 37–43; Differ. Equ., 31:1 (1995), 31–37

Citation in format AMSBIB
\Bibitem{Zer95}
\by A.~E.~Zernov
\paper Asymptotic behavior of the solutions of a Cauchy problem that is not solved with respect to the derivative
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 1
\pages 37--43
\mathnet{http://mi.mathnet.ru/de8529}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1369849}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 1
\pages 31--37


Linking options:
  • http://mi.mathnet.ru/eng/de8529
  • http://mi.mathnet.ru/eng/de/v31/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019